Starting Over

Because there was a mistake made in filling out my medication for three weeks I was forced to go back to 40mg. of Celexa.  The consequences of this has been horrific to my Central Nervous System.  I was taking 50mg. Celexa instead of 30mg. so I had to go quickly down to 40mg.   For a month I experienced terrible withdrawals such as: sweating and chills, mostly chills and feeling cold all the time, ringing in the ears, sensitive to light and sound, choreatic movements which resemble grand mal seizures, cognitive difficulties, memory problems, forgetfulness, skin rashes, over active bladder. insomnia

 

As time went on, because the symptoms have not gotten less, it was determined by my doctor and myself, that I need to come off the Celexa faster than normal.  The Celexa is hurting my Central Nervous System.  Because I am on Dilaudid for hip pain and it has a seditive effect, I am using an increased dosage at night when symptoms are at the worst and a lesser amount during the day to lessen the intensity of the withdrawals.  I will be decreasing the dosage every two weeks instead of once a month.

 

It still is not easy and I take one day at a time.  I sleep when I can even if it is during the day.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s